MathSciNet Relay Station
MathSciNet bibliographic data
MR2073316 (2005e:60101) 60G50 (60E15)
Spătaru, Aurel Precise asymptotics for a series of T. L. Lai. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3387–3395 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement